esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Bloodwork results, now what should I do?

  1. #1

    Bloodwork results, now what should I do?

    So I just got my bloodwork done and I’ve just received the results, things seem to be out of whack (or not?) but I’d like to know what these figures mean. My last cycle ended in late November 2019, here’s what I ran for 10 weeks.

    Sustanon 500mg/ week
    Deca 400mg/ week

    Cabergoline 0.25mg E3D
    Aromasin 25mg E3D
    HCG 500iu E3D

    I intended to take this cycle further at first, perhaps another 2-4 weeks at least but the side effects were severe, it was my first experience with Deca and I felt awful, depressed, pathetic all the time and almost suicidal so I came off and returned to a TRT dose of 200mg/ week.

    On my cruise I kept HCG use minimal, probably 1000iu every 3 weeks or so to maintain testicular size. I stopped taking Aromasin and Caber since I thought I didn’t need them but oddly about 3 weeks after I came off cycle my nips lactated a little bit (wtf) so I panicked and started taking Caber AND Aromasin after every single pin of Sustanon. This is when a whole series of weird shit started.

    All of a sudden my libido crashed, I felt more demotivated than I ever have in my entire life, I couldn’t get out of bed, I felt depressed as ever and wanted to shoot myself in the head all the time. Gosh, that’s when I realized that I probably went too hard on the AI I was taking and shut my E2 down completely and so I stopped taking Aromasin. I stopped taking Caber too, just in case. I mean, that was a rookie mistake. I didn’t need neither an AI nor Caber with a TRT dose of 200mg/ week. That’s just silly and I know that, so spare me guys.

    True enough after I stopped taking them, things have gotten better, my libido returned to normal and I stopped feeling like shit. That’s great, but till now I can’t seem to pinpoint exactly who’s the culprit here, could be the Aromasin or Caber causing all this depression and murdering my libido so then I got my bloodwork done and things seems to sound wrong everywhere. Here are some of the figures.

    Testosterone 1376 ng/dL
    Estradiol (E2) 39.5 pg/mL or 145 pmol/L
    FSH 0.06 mIU/ml
    LH <0.09 mIU/ml
    Prolactin 0.59 ng/ml

    So basically only my testosterone and estradiol seem to lie within the “normal” range. Testosterone’s higher because I’m on TRT and probably estradiol’s high because of aromatization...? FSH and LH is completely shut down and it seems prolactin is too, since the normal range lies between 3.4-19.2 and mine’s sitting at 0.59ng/ml.

    I’d greatly appreciate any advice on what these figures mean, what they indicate, what should I do next, if there’s anything I need to take or stop taking, I’m planning on starting my next cycle in February and I’d like to make sure my hormones are somewhat normal before doing so! Help a brother out guys, thank you so much, cheers!
    Last edited by SikKunt07; 01-23-2020 at 06:27 AM.

  2. #2
    Your FsH and LH will be shut down because your still taking Test via TRT.

    Your prolactin is low because you took too much caber.....

  3. #3
    Quote Originally Posted by Jp1979 View Post
    Your FsH and LH will be shut down because your still taking Test via TRT.

    Your prolactin is low because you took too much caber.....
    For FSH and LH, I get it yeah since my body isn’t producing it’s own testosterone at this point, it’s bound to be shut down completely.

    As for all the horrible symptoms I felt, was it estradiol or prolactin the cause of it in your opinion?

  4. #4
    Quote Originally Posted by SikKunt07 View Post
    For FSH and LH, I get it yeah since my body isn’t producing it’s own testosterone at this point, it’s bound to be shut down completely.

    As for all the horrible symptoms I felt, was it estradiol or prolactin the cause of it in your opinion?
    Probably both. Those symptoms could be for either. How do you feel now with your prolactin so low?

  5. #5
    Quote Originally Posted by Jp1979 View Post
    Probably both. Those symptoms could be for either. How do you feel now with your prolactin so low?
    Well, I usually take Caber and Aromasin at the same time and I last took it 5 days ago, after I stopped I started feeling so much better. Better than I used to feel, at least. Motivation started coming back again, I wasn’t feeling like shit anymore for no reason and my sex drive slowly came back too, prior to this I couldn’t even make my dick stand at all!

  6. #6

    Bloodwork results, now what should I do?

    Sounds like you’ve got your answer. Stop taking them. Lower your test level so you won’t need any AI on TRT

  7. #7
    Quote Originally Posted by Jp1979 View Post
    Sounds like you’ve got your answer. Stop taking them. Lower your test level so you won’t need any AI on TRT
    I think you’re right! Thank you so much for your help brother! I really appreciate it.

  8. #8
    Anyone else out there, if you could help me out figure out these numbers and the cause of any of these symptoms I stated above, it’d be greatly appreciated! Thanks guys

  9. #9
    high or low estrogen can always be a culprit but with prolactin so crashed, that could also be the issue... your estrogen isnt out of range but its getting closer to the higher side...

  10. #10
    Quote Originally Posted by DylanGemelli View Post
    high or low estrogen can always be a culprit but with prolactin so crashed, that could also be the issue... your estrogen isnt out of range but its getting closer to the higher side...
    Thanks for the input, Dylan! Right, I probably should keep an eye on dosing my AI right then, for now since I’ve gotten off nandrolones I’m not going to be taking anymore Caber since it’s unnecessary. I used to take 25mgs Aromasin E3D after every pin of test and I thought that was responsible for my libido issues and depression since I probably crashed my E2 too far, hence I stopped taking that too. Should I still take it but with a lower dose or only take when absolutely necessary (nips getting itchy and stuff)? Thanks once again!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •